# SDR AALA202110190323

- Difficulty date: October 15, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF Z-CHANNEL NEAR FASTENER HOLES AT STA 990 BETWEEN RBL 34 AND RBL 47, MEASURING L=1.0 IN, W=1.25 IN, D=0.02 IN. REPLACED Z-CHANNEL WITH NEW IAW AARD 51-00-05 AND SRM 51-40-02.
